# SDR JJBA20240607003

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GUSSET BTW FR 59-61 FOUND CORRODED. LH GUSSET BTW FR59-61 BLENDED AND FOUND OUT OF LIMIT. LH GUSSET BTW FR 59-61 REMOVED AND REPLACED
